MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. EES GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. EES GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number GEN11
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an unknown procedure the generator is showing problem only after very few cases.It's restarting again and again which is causing the surgeon to be unable to perform surgery.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/25/2024.D4 batch #: unknown.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: what was the planned surgical procedure? what generator alert screens were seen? what is meant by "restarting again and again"? does the facility use a power conditioner? was the surgery cancelled as a result of the difficulties with the generator? were there any patient consequences? did the user consider using other cutting and coagulating devices prior to cancelling the procedure (if applicable)? what is the generator¿s return status? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/2/2024.Additional information was requested and the following was obtained: q.What was the planned surgical procedure? ans.Total laparoscopic hysterectomy.Q.What generator alert screens were seen? ans.It was not showing any alert.Q.What is meant by "restarting again and again"? ans.They are saying generator was switching off and restart after some time.Q.Does the facility use a power conditioner? ans.Unknown.Q.Was the surgery cancelled as a result of the difficulties with the generator? ans.No, some other device used.Q.Were there any patient consequences? ans.No patient consequences.Q.Did the user consider using other cutting and coagulating devices prior to cancelling the procedure (if applicable)? ans.Na.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Brand Name
EES GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key20300962
Report Number3005075853-2024-07232
Device Sequence Number7588838
Product Code GEI
UDI-Device Identifier20705036013959
UDI-Public(01)20705036013959
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGEN11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown